# SDR DHL9972746C

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15061108
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CORROSION ON NR 5 SEAT TRACK THE LAST O/B TRACK ON THE RT SIDE OF CABIN, NEXT TO THE FWD RIGHT EMERGENCY ESCAPE DOOR (WING) STA 760-850.  REMOVED SEAT TRACK CAP FROM STA 760 TO 850 AT NR 5 SEAT TRACK PER SRM 51-30-2. REMOVED NR 5 FLOATING SEAT TRACK PER SRM 51-30-2.  REMOVED NR 5 T ANGLE SUPPORT AT STA 740 TO 850 PER SRM 51-30-2, INSTALLED NEW T ANGLE SUPPORT PER SRM 53-10-1 FIG 1 AND 51-30-2, ALODINED AND PRIMED PER SRM 51-10-2, REINSTALLED SEAT TRACKS.  REMOVED ON STEP NR 1 AND 2 PER SRM 51-30-2, CLEAN PER MM 12-40-0 OK TO CLOSE.  INSTALLED FLOOR PANELS PER SRM 51-30-2  N/R 5806.
